# SDR GTIA2019102854731

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 49,828 hours, 22,927 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR ON DECENT IN COCKPIT ONLY TURNED OFF PACK 1  AND IT IMPROVED CABIN ODOR FORM COMPLETED ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-PERFORMED TSM 05-50-00810-831-A, TYPE 5. PERFORMED VISUAL INSPECTION OF THE APU PER TSM 49-00-00-810-921-A, NO LEAKS NOTED. PERFORMED PRE CONDITIONING ON PACK 1 WITH APU IAW AMM 12-33-21, NO ODORS/SMELLS NOTED AT THIS TIME. THIS CLEARS DMI 2556612-01, PLACARD REMOVED, MOC NOTIFIED, DMI LOG UPDATED, REACTIVATED THE PACK 1 FOR RTS.
